MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE SHIM SZ7 8MM; TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE SHIM SZ7 8MM; TIBIAL TRIALS
Catalog Number 254500673
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that broke trials in set that need to be replaced.No surgical delay.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
ATTUNE SHIM SZ7 8MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork, munster
EI 
MDR Report Key7221192
Report Number1818910-2018-52118
Device Sequence Number16706481
Product Code HWT
UDI-Device Identifier10603295133551
UDI-Public10603295133551
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500673
Device Lot NumberMVMBCK610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer01/23/2018
01/31/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date01/30/2018
02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR